MathSciNet Relay Station
MathSciNet bibliographic data
MR2398358 (2009c:60230) 60J80
Talarczyk, Anna A functional ergodic theorem for the occupation time process of a branching system. Statist. Probab. Lett. 78 (2008), no. 7, 847–853.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement